# SDR UIEA2020081741774

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 87,826 hours, 15,944 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296
- Part serial: 2117
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O GEAR WOULD NOT RETRACT. REPLACED NOSE GEAR RETRACT ACTUATOR (OFF PART: PN65B82585-4, SN&MHB739 REF AMM 32-34-01. OPS AND LEAK CHECK SAT. REMOVED AND REPLACED NOSE GEAR SEQUENCE VALVE, GEAR VALVE - GEAR OPS SEQUENCE OPS AND LEAK CHECK SAT REF AMM 32-34-00.
